MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07K65-29
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a falsely elevated architect free t4 result on a patient.The following results were provided: (b)(6) 2025 sid (b)(6) = >64.4 / 19.3 pmol/l; new sample = 17.4 pmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated architect free t4 results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, and labeling review.In addition, filed data review was also completed.Return testing was not completed as returns were not available.The data and information provided by the customer were reviewed and support the complaint issue.A search for similar complaints did identify an increase in complaints for lot 71906ud00, however, customer field data was used to assess the performance of the architect free t4 assay using worldwide data.This review shows that the median patient result for the lot is within established limits and comparable with other lots in the field, confirming no systemic issue for the lot.A review of the device history record did not identify any non-conformances or deviations with lot number 71906ud00 and the complaint issue.A review of labeling was performed and found to sufficiently address the customer's issue.Based on this investigation, no systemic issue or deficiency was identified with the architect free t4 reagent, lot number 71906ud00.
 
Event or Problem Description
The customer reported a falsely elevated architect free t4 result on a patient.The following results were provided: on (b)(6) 2025 sid (b)(6) = >64.4 / 19.3 pmol/l; new sample = 17.4 pmol/l.No impact to patient management was reported.

Brand Name
ARCHITECT FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21881369
Report Number3005094123-2025-00183
Device Sequence Number20784391
Product Code CEC
UDI-Device Identifier00380740119799
UDI-Public(01)00380740119799(17)251030(10)71906UD00
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2025
Device Catalogue Number07K65-29
Device Lot Number71906UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR INTGR, 01L86-40, (B)(6); ARC I1000SR INTGR, 01L86-40, (B)(6)
Patient SexUnknown